Variations of moduli of parabolic bundles.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 539-560
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weights, moduli of semistable parabolic bundles, birational transformation, flip, singular locus, intersection homology, moduli with fixed determinant
@article{MAN_1995__301_4_165307,
author = {Hans U. Boden and Yi Hu},
title = {Variations of moduli of parabolic bundles.},
journal = {Mathematische Annalen},
pages = {539--560},
year = {1995},
volume = {301},
number = {4},
zbl = {0821.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165307/}
}
Hans U. Boden; Yi Hu. Variations of moduli of parabolic bundles.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 539-560. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165307/